Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Lower back pain, nausea, abnormal bleeding and fatigue. Had kidney calcifications. Could the pain be from it?

iam having low back pain , nausea and abnormal bleeding,, fatigue . i went to er about one week ago they said i had some kidney califacations measuring up to 4mm.they also said they hadnt moved out of the kidney yet and that i shouldnt be feeling the pain from this.if not what is it?why am i still sick as a dog from this?
Asked On : Mon, 28 Jan 2013
Answers:  2 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Lab Tests
Medical Topics
General & Family Physician 's  Response
Hello Good Afternoon,

As per your description, you have renal calculus (stone) of minimal size and it can cause all the symptoms which you have.

Though it's size is minimal but it is creating problem for you, so you should be managed for that.

So follow the steps:

1. Repeat USG to know the current status calculus and kidney.
2. X-ray KUB for supporting the evidence of calculus position.
3. Intravenous pyelography (IVP) to see the kidney functions and the calculus obstruction.
4. Urine Examination
5. Go for a Surgery (PCNL or DJ stenting) if needed, because you are symptomatic.


Dr. Naresh Jain.
Answered: Sun, 7 Jul 2013
I find this answer helpful
  User's Response
Hi, many thanks for the query!
May be these stones have moved out of kidney now into ureter causing pain.
You need to do- USG KUB, X-ray KUB, RFT, CBC, Urine (R/M).
Excessive contractions of the obstructed ureter, to get rid of the stone,
cause pain.
Ca-oxalate stones cause bleeding in urine due to spikes on their surface that cause mechanical trauma to mucosa in urinary tract.
Take antispasmodics, pain killers, diuretics with your doctor's opinion.
Drink plenty of water so that at least 2 litres of urine is voided in 24 hrs.
Wish you a good health.
Take care.
Answered: Sun, 7 Jul 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor